# SDR 00FDEA00508

- Difficulty date: July 31, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 10,038 hours, 4,762 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

T/O ABORTED, NO A/S IND ON CAPT PFD.  F/O PFD HAD SPEED IND, TREND ARROW IN BOTH DIRECTIONS.  BOTH ACCELERATING AND DECELERATING.  NO TREND ARROW ON CAPT PFD.
